Representation of solutions and regularity properties for weakly hyperbolic systems

Ilia Kamotski, Micahel Ruzhansky

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Regularity properties of generic hyperbolic systems with diagonalizable principal part will be established in Lp and other function spaces. Sharp regularity of solutions will be discussed. Applications will be given to solutions of scalar weakly hyperbolic equations with non-involutive characteristics. Established representation of solutions and its properties allow to derive spectral asymptotics for elliptic systems with diagonalizable principal part.
Original languageEnglish
Title of host publication Pseudo-Differential Operators and Related Topics
EditorsP. Boggiatto, L. Rodino, J. Toft, M. W. Wong
Place of PublicationBasel, Switzerland
PublisherBirkhauser Verlag
Pages53-63
Number of pages11
DOIs
Publication statusPublished - 2006

Publication series

NameOperator Theory: Advances and Applications
Volume164

Fingerprint

Spectral Asymptotics
Regularity of Solutions
Regularity Properties
Elliptic Systems
Hyperbolic Systems
Hyperbolic Equations
Function Space
Scalar

Cite this

Kamotski, I., & Ruzhansky, M. (2006). Representation of solutions and regularity properties for weakly hyperbolic systems. In P. Boggiatto, L. Rodino, J. Toft, & M. W. Wong (Eds.), Pseudo-Differential Operators and Related Topics (pp. 53-63). (Operator Theory: Advances and Applications; Vol. 164). Basel, Switzerland: Birkhauser Verlag. https://doi.org/10.1007/3-7643-7514-0_4

Representation of solutions and regularity properties for weakly hyperbolic systems. / Kamotski, Ilia; Ruzhansky, Micahel.

Pseudo-Differential Operators and Related Topics . ed. / P. Boggiatto; L. Rodino; J. Toft; M. W. Wong. Basel, Switzerland : Birkhauser Verlag, 2006. p. 53-63 (Operator Theory: Advances and Applications; Vol. 164).

Research output: Chapter in Book/Report/Conference proceedingChapter

Kamotski, I & Ruzhansky, M 2006, Representation of solutions and regularity properties for weakly hyperbolic systems. in P Boggiatto, L Rodino, J Toft & MW Wong (eds), Pseudo-Differential Operators and Related Topics . Operator Theory: Advances and Applications, vol. 164, Birkhauser Verlag, Basel, Switzerland, pp. 53-63. https://doi.org/10.1007/3-7643-7514-0_4
Kamotski I, Ruzhansky M. Representation of solutions and regularity properties for weakly hyperbolic systems. In Boggiatto P, Rodino L, Toft J, Wong MW, editors, Pseudo-Differential Operators and Related Topics . Basel, Switzerland: Birkhauser Verlag. 2006. p. 53-63. (Operator Theory: Advances and Applications). https://doi.org/10.1007/3-7643-7514-0_4
Kamotski, Ilia ; Ruzhansky, Micahel. / Representation of solutions and regularity properties for weakly hyperbolic systems. Pseudo-Differential Operators and Related Topics . editor / P. Boggiatto ; L. Rodino ; J. Toft ; M. W. Wong. Basel, Switzerland : Birkhauser Verlag, 2006. pp. 53-63 (Operator Theory: Advances and Applications).
@inbook{8231be02a8cd4736a25b20f3b2c263d2,
title = "Representation of solutions and regularity properties for weakly hyperbolic systems",
abstract = "Regularity properties of generic hyperbolic systems with diagonalizable principal part will be established in Lp and other function spaces. Sharp regularity of solutions will be discussed. Applications will be given to solutions of scalar weakly hyperbolic equations with non-involutive characteristics. Established representation of solutions and its properties allow to derive spectral asymptotics for elliptic systems with diagonalizable principal part.",
author = "Ilia Kamotski and Micahel Ruzhansky",
year = "2006",
doi = "10.1007/3-7643-7514-0_4",
language = "English",
series = "Operator Theory: Advances and Applications",
publisher = "Birkhauser Verlag",
pages = "53--63",
editor = "P. Boggiatto and L. Rodino and J. Toft and Wong, {M. W.}",
booktitle = "Pseudo-Differential Operators and Related Topics",

}

TY - CHAP

T1 - Representation of solutions and regularity properties for weakly hyperbolic systems

AU - Kamotski, Ilia

AU - Ruzhansky, Micahel

PY - 2006

Y1 - 2006

N2 - Regularity properties of generic hyperbolic systems with diagonalizable principal part will be established in Lp and other function spaces. Sharp regularity of solutions will be discussed. Applications will be given to solutions of scalar weakly hyperbolic equations with non-involutive characteristics. Established representation of solutions and its properties allow to derive spectral asymptotics for elliptic systems with diagonalizable principal part.

AB - Regularity properties of generic hyperbolic systems with diagonalizable principal part will be established in Lp and other function spaces. Sharp regularity of solutions will be discussed. Applications will be given to solutions of scalar weakly hyperbolic equations with non-involutive characteristics. Established representation of solutions and its properties allow to derive spectral asymptotics for elliptic systems with diagonalizable principal part.

UR - http://dx.doi.org/10.1007/3-7643-7514-0_4

U2 - 10.1007/3-7643-7514-0_4

DO - 10.1007/3-7643-7514-0_4

M3 - Chapter

T3 - Operator Theory: Advances and Applications

SP - 53

EP - 63

BT - Pseudo-Differential Operators and Related Topics

A2 - Boggiatto, P.

A2 - Rodino, L.

A2 - Toft, J.

A2 - Wong, M. W.

PB - Birkhauser Verlag

CY - Basel, Switzerland

ER -